# SDR SWAA2024101539794

- Difficulty date: September 20, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 33,438 hours, 16,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H A/C BAY; STA. 663 ANGLE TO VAPOR BARRIER CRACKED AT FASTENER HOLES RBL-9 AND RBL-32<[01] REMOVED R/H A/C BAY; STA. 663 DAMAGED ANGLE IAW SRM 51-40-02.;[02] EXISTING FASTENER HOLES ON REPAIR AREA OF WING CENTER SECTION REAR SPAR VAPOR BARRIER REQUIRE NDT PER SRM 57-10-10-2R PARAGRAPH 4 C.;[03] PERFORMED DETAILED INSPECTION OF THE REPAIR AREA AND UNDERLYING STRUCTURE. NO DEFECT. PERFORMED OPEN HOLE HIGH FREQUENCY EDDY CURRENT (HFEC) PER BOEING 737 NDT MANUAL PART 6 PROCEDURE 16 AND NO DEFECT NOTED.;[04] OK TO INSTALL REPAIR.;[05] LOCATED AND DRILLED R/H A/C BAY; STA. 663 NEW ANGLE IAW SRM 51-40-02. OK TO INSTALL NEW ANGLE.;[06] INSPECTED REPAIR PARTS PER SRM 51-40-02. NO DEFECT. OK TO INSTALL PART.;[07] INSTALLED AND DOMED SEALED FASTENERS COMMON TO FUEL TANK ON UPPER CHORD PER SRM 51-40-02 AND AMM 51-31-00;[08] VERIFIED INSTALLED AND DOMED SEALED FASTENERS COMMON TO FUEL TANK ON UPPER CHORD PER SRM 51-40-02 AND AMM 51-31-00;[09] INSTALLED R/H A/C BAY STA 663 NEW ANGLE IAW SRM 51-40-02.;[10] RII INSPECTION C/W FOR CA#9;[11] PARTS UPDATE ONLY;[12] VERIFIED FAULT COMPLETED; SEE ABOVE CORRECTIVE ACTIONS AND STEPS FOR WORK ACCOMPLISHED (RII)
